# SDR DALA2017121808663

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 78,367 hours, 59,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 294 L24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK AT FASTEN HOLE STA 294 L24L. REMOVED DAMAGE SECTION 54 3/4 OF LONGERON 24 LEFT @ STA 294 AND REPAIRED LONGERON IAW MD88 SRM 53-02 FIG 18.   (LP0342699)
